# SDR SWAA2025010783703

- Difficulty date: January 7, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 64,534 hours, 38,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENSE CAP MISSING OVERWING FO SIDE NEAR FLOOR<[01] REMOVED AND REPLACED LIGHT ASSY PER MM 33-51-01
